MAUDE Adverse Event Report: COVIDIEN SCD COMFORT KNEE LENGTH MED; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN SCD COMFORT KNEE LENGTH MED; SLEEVE, LIMB, COMPRESSIBLE
Model Number 74022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 12/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported a dermatitis occurred on the patient using the sleeve after surgery.The patient got a red rash in the shape of human on both legs.The patient was prescribed 0.05% antebate ointment + vaseline, 25% hychee granules to treat the rash.
 
Additional Manufacturer Narrative
Additional information: a review of the device history record (dhr) could not be performed because the lot number is unknown.All dhrs are reviewed for accuracy prior to product release.The physical sample involved in the report was not returned for evaluation; however, one photo was provided.A review of the photos shows a transfer of the graphic on the calf muscles of the patient, thus confirming the patient got a red rash in the shape of a human on both legs.The ink used during the manufacturing process has been tested and approved for skin contact per a biocompatibility study.The vendor guarantees that the material is manufactured based on cardinal health specifications and conforms to all requirements and acceptance criteria.The raw material batches are received with a certificate of conformity (coc) certifying that all quality characteristics have been tested and achieved the defined requirements.A root cause that may cause skin irritation could not be determined.This event is not considered as manufacturing related and no trends or triggers have been found.A corrective and preventive action (capa) is not deemed necessary at this time.It must be noted that in-process controls, such as personnel training, incoming quality acceptance testing for raw material, 100% in process visual inspection and visual acceptance sampling, are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.

Brand Name
SCD COMFORT KNEE LENGTH MED
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
edificio b20 calle #2 zona fra
alajuela
CS 
MDR Report Key11132087
Report Number3009211636-2021-00731
Device Sequence Number19868417
Product Code JOW
UDI-Device Identifier10884521130869
UDI-Public10884521130869
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number74022
Device Catalogue Number74022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/26/2020
Supplement Date Received by Manufacturer12/26/2020
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/19/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;